# SDR 07FDEA04986

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A25213126204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED FROM STATION 1240CM TO 1280 CM, Y 5.0CM.  BLENDED AREA IAW A310-200 SRM 51-74-10 AND FOUND TO BE OUT OF LIMITS IAW A310-200 SRM 51-10-16 FIG 101.  REMOVED AND REPLACED SEAT TRACK IAW A310-200 SRM 51-40-21 PARA 6 AND 7.
